# SDR CA991028060

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 23056915
- Condition: Failed
- Location: Fadec
- Part time: 949 hours
- Component: 23060274
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) ITEM SENT FOR TRANSLATION.  ONE TIME FAILURE IND NR 3 AND AND 8 RESTART SYSTEM.  HUMIDITY  WITHIN CONNECTOR SPECIFIED TO BE THE PROBLEM ASSOCIATED TO THE WRONG INDICATION ON THE CIT THAT CAUSED THE FIXED FAIL OF THE FADEC.
